Weak Closed-Loop Solvability of Stochastic Linear Quadratic Optimal Control Problems of Markovian Regime Switching System

Jiaqiang Wen, Xun Li, Jie Xiong

Research output: Journal article publicationJournal articleAcademic researchpeer-review

4 Citations (Scopus)

Abstract

In this paper, we investigate open-loop and weak closed-loop solvabilities of stochastic linear quadratic (LQ, for short) optimal control problem of Markovian regime switching system. Interestingly, these two solvabilities are equivalent on [0, T). We first provide an alternative characterization of the open-loop solvability of LQ problem using a perturbation approach. Then, we study the weak closed-loop solvability of LQ problem of Markovian regime switching system, and establish the equivalent relationship between open-loop and weak closed-loop solvabilities. Finally, we present an example to shed on light on finding weak closed-loop optimal strategies within the framework of Markovian regime switching system.

Original languageEnglish
Pages (from-to)1-31
Number of pages31
JournalApplied Mathematics and Optimization
DOIs
Publication statusAccepted/In press - 28 Jan 2020

Keywords

  • Markovian regime switching
  • Open-loop solvability
  • Riccati equation
  • Stochastic linear quadratic optimal control
  • Weak closed-loop solvability

ASJC Scopus subject areas

  • Control and Optimization
  • Applied Mathematics

Cite this